Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 1000–1011 (Mi zvmmf3611)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical solutions of minmaxmin problems

Sh. I. Galiev

Kazan'

Full text: PDF file (1279 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 25–32

Bibliographic databases:

UDC: 519.6:519.85
MSC: Primary 65K05; Secondary 90C30
Received: 09.03.1987
Revised: 16.11.1987

Citation: Sh. I. Galiev, “Numerical solutions of minmaxmin problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 1000–1011; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 25–32

Citation in format AMSBIB
\Bibitem{Gal88}
\by Sh.~I.~Galiev
\paper Numerical solutions of minmaxmin problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 1000--1011
\mathnet{http://mi.mathnet.ru/zvmmf3611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954818}
\zmath{https://zbmath.org/?q=an:0652.65053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 25--32
\crossref{https://doi.org/10.1016/0041-5553(88)90107-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3611
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p1000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Sh. I. Galiev, “Directions of decrease for minimax problems”, Comput. Math. Math. Phys., 33:1 (1993), 19–28  mathnet  mathscinet  zmath  isi
    2. Sh. I. Galiev, “The directions of decrease for minmaxmin problems”, Comput. Math. Math. Phys., 34:3 (1994), 271–286  mathnet  mathscinet  zmath  isi
    3. Sh. I. Galiev, “Computational algorithms for the optimum covering of plane domains by a prescribed number of ellipses”, Comput. Math. Math. Phys., 35:5 (1995), 609–617  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021